# SDR YENA201706210511

- Difficulty date: June 21, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 5677
- Aircraft time: 18,070 hours, 5,329 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION (WORD CORRECTION, "NORTH1" TO "NOTCH1"): FLT 1579, DCA-FLL. PASSING 8000 IN DESCENT STRONG ODOR OF OIL. NO APU AT THE TIME AT SHUT DOWN TRANSFERED A/C TO APU GOT ODOR AGAIN. (DIRTYSOCKS); PERFORMED TSM TASK 05-50-00. FOUND APU OIL OVERSERVICED. SERVICED TO PROPER LEVEL PER MM 49-90-00. FOUND ENG NR 1 + ENG NR 2 OVERSERVICED PAST NOTCH1. SERVICE ENG NR 1 + ENG NR 2  TO PROPER LEVEL PER TASK NO. J3K-20-D STEP 9. RAN APU ENG NR 1 + ENG NR 2 WITH NO OK ODOR IN CABIN. COMPLIED WITH INFORMATION NOTICE 2017-T015A SECTION B TABLE 1 AIRCRAFT IS OK FOR SERVICE.
